# SDR 2017FA0000176

- Difficulty date: February 23, 2016
- Submitted: May 5, 2017
- Operation: General aviation
- Aircraft: N416F
- Make and model: Diamon DA 40
- Aircraft serial: 40FC016
- Aircraft time: 4,239 hours
- Engine: Lyc O360A4M
- Engine time: 1,991 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 0986344077
- Condition: Failed
- Location: Engine Oil
- Part time: 4,239 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE SWITCH FAILED INTERNALLY, ALLOWING APPROX. 4QTS OF OIL TO LEAK FROM ENGINE, CAUSING LOSS OF OIL PRESSURE REQUIRING AN EMERGENCY LANDING AT THE NEAREST AIRPORT. UPON INSPECTION OF ENGINE 2QTS OF OIL WAS LEFT.
